×

On quasiconformal mappings. (English) Zbl 0057.06506

J. Anal. Math. 3, 1-58 (1954); Correction Ibid. 3, 207-208 (1954).

MSC:

30C62 Quasiconformal mappings in the complex plane
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] H. Grötzsch, Ueber die Verzerrung bei schlichten nichtkonformen Abbildungen and über eine damit zusammenhängende Erweiterung des Picardschen Satzes,Leipz. Ber. vol. 80, 1928. · JFM 54.0378.02
[2] H. Grötzsch, Ueber die Verzerrung bei nichtkonformen schlichten Abbildungen mehrfach zusammenhängender Bereiche,Leipz. Ber. vol. 82, 1930. · JFM 56.0298.02
[3] H. Grötzsch, Ueber möglichst konforme Abbildungen von schlichten Bereichen,Leipz. Ber. vol. 84, 1932. · Zbl 0005.06901
[4] M. Lavrentieff, A fundamental theorem of the theory of quasiconformal mappings of two-dimensional regions,Izv. Akad. Nauk SSSR, Ser. Mat. 12, 1948 (A.M.S. Translations no. 29).
[5] C. B. Morrey, On the solutions of quasilinear elliptic partial differential equations,Trans. Amer. Math. Soc. 43, 1938. · JFM 64.0460.02
[6] L. Nirenberg, On nonlinear elliptic partial differential equations and Hölder continuity,Comm. on pure and appl. math., 6, 1, 1953. · Zbl 0052.44504
[7] O. Teichmüller, Extremale quasikonforme Abbildungen und quadratische Differentiale,Preuss. Acad. Math.-naturw. Kl. 22, 1940.
[8] O. Teichmüller, Bestimmung der extremalen quasikonformen Abbildungen bei geschlossenen orientierten Riemannschen Flächen,Preuss. Acad. Math.-naturw. Kl. 4, 1943. · Zbl 0060.23313
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.